# SDR YENA20160217118

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 3381
- Aircraft time: 33,272 hours, 11,394 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Part serial: A94852
- Condition: Failed
- Location: Mlg
- Part time: 29,673 hours, 10,331 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL, LANDING GEAR LEVER DOWN, ALL INDICATIONS WERE THAT GEAR WAS DOWN EXCEPT RED UNLOCK LIGHT OVER RT MAIN GEAR.  TOWER CONFIRMED GEAR APPEARED DOWN.  AFTER LANDING RED UNLOCK LIGHT WENT OUT.  TAXIIED SAFELY TO GATE, ACCOMPLISHED TSM 32-31-00-810-822 LGCIU 1 & 2.  OPS CHECK OK NO FAULT HISTORY, NO FAULTS.  R & R PROXIMITY SENSORS 14GA & 16GA IAW AMM 32-31-73, OPS CHECK NORMAL REF ITEM NR 1 LANDING GEAR FUNCTIONAL TEST, GEAR SWING, REQUIRED TO CONFIRM FAULT CLEARANCE.
